دنبال کردن
Sergei K. Suslov
عنوان
نقل شده توسط
نقل شده توسط
سال
Classical orthogonal polynomials of a discrete variable
AF Nikiforov, VB Uvarov, SK Suslov, AF Nikiforov, VB Uvarov, SK Suslov
Classical orthogonal polynomials of a discrete variable, 18-54, 1991
13081991
Difference analogs of a harmonic oscillator
NM Atakishiev, SK Suslov
Teoreticheskaya i Matematicheskaya Fizika 85 (1), 64-73, 1990
208*1990
On classical orthogonal polynomials
NM Atakishiyev, M Rahman, SK Suslov
Constructive Approximation 11, 181-226, 1995
1221995
The Hahn and Meixner polynomials of an imaginary argument and some of their applications
NM Atakishiyev, SK Suslov
Journal of Physics A: Mathematical and General 18 (10), 1583, 1985
1151985
The theory of difference analogues of special functions of hypergeometric type
SK Suslov
Russian Mathematical Surveys 44 (2), 227, 1989
951989
Classical orthogonal polynomials of a discrete variable on nonuniform lattices
AF Nikiforov, SK Suslov
letters in mathematical physics 11, 27-34, 1986
841986
Propagator of a charged particle with a spin in uniform magnetic and perpendicular electric fields
R Cordero-Soto, RM Lopez, E Suazo, SK Suslov
Letters in Mathematical Physics 84, 159-178, 2008
772008
Quantum integrals of motion for variable quadratic Hamiltonians
R Cordero-Soto, E Suazo, SK Suslov
Annals of Physics 325 (9), 1884-1912, 2010
732010
Introduction of basic Fourier series
SK Suslov, SK Suslov
An Introduction to Basic Fourier Series, 103-136, 2003
712003
On a general q-Fourier transformation with nonsymmetric kernels
RA Askey, M Rahman, SK Suslov
Journal of computational and applied mathematics 68 (1), 25-55, 1996
711996
Basic analog of Fourier series on a q-quadratic grid
J Bustoz, SK Suslov
Mathematical Sciences Research Inst., 1997
701997
The q-harmonic oscillator and the Al-Salam and Carlitz polynomials
R Askey, SK Suslov
Letters in Mathematical Physics 29 (2), 123-132, 1993
701993
The q-harmonic oscillator and an analogue of the Charlier polynomials
R Askey, SK Suslov
Journal of Physics A: Mathematical and General 26 (15), L693, 1993
531993
The Riccati differential equation and a diffusion-type equation
E Suazo, SK Suslov, JM Vega-Guzmán
arXiv preprint arXiv:0807.4349, 2008
462008
" Addition" Theorems for Some q-Exponential and q-Trigonometric Functions
SK Suslov
Methods and Applications of Analysis 4, 11-32, 1997
461997
Difference hypergeometric functions
NM Atakishiyev, SK Suslov
Progress in Approximation Theory: An International Perspective, 1-35, 1992
451992
On integrability of nonautonomous nonlinear Schrödinger equations
S Suslov
Proceedings of the American Mathematical Society 140 (9), 3067-3082, 2012
442012
Dynamical invariants for variable quadratic Hamiltonians
SK Suslov
Physica Scripta 81 (5), 055006, 2010
442010
The Riccati system and a diffusion-type equation
E Suazo, SK Suslov, JM Vega-Guzman
Mathematics 2 (2), 96-118, 2014
392014
Models of damped oscillators in quantum mechanics
R Cordero-Soto, E Suazo, SK Suslov
Journal of Physical Mathematics 1, 1-16, 2009
392009
سیستم در حال حاضر قادر به انجام عملکرد نیست. بعداً دوباره امتحان کنید.
مقاله‌ها 1–20